On weak dependence conditions:The case of discrete valued processes

Doukhan, P. and Fokianos, K. and Li, X. (2012) On weak dependence conditions:The case of discrete valued processes. Statistics and Probability Letters, 82 (11). pp. 1941-1948. ISSN 0167-7152

Full text not available from this repository.

Abstract

We investigate the relationship between weak dependence and mixing for discrete valued processes. We show that weak dependence implies mixing conditions under natural assumptions. The results specialize to the case of Markov processes. Several examples of integer valued processes are discussed and their weak dependence properties are investigated by means of a contraction principle. In fact, we show the stronger result that the mixing coefficients for infinite memory weakly dependent models decay geometrically fast. Hence, all integer values models that we consider have weak dependence coefficients which decay geometrically fast.

Item Type:
Journal Article
Journal or Publication Title:
Statistics and Probability Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
127806
Deposited By:
Deposited On:
01 Oct 2018 15:28
Refereed?:
Yes
Published?:
Published
Last Modified:
28 Oct 2020 06:48